MAUDE Adverse Event Report: ARTHREX, INC. DRILLSAW HIGHSPEED 200; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILLSAW HIGHSPEED 200; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILLSAW HIGHSPEED 200
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3-mar-2026, it was reported by a sales representative via sems-07255111 that an ar-200 of ar-200m motor cable was getting hot to the touch and smoking.Noticed during a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Vendor evaluation confirmed the complaint.Please refer to attached evaluation from vendor.

Brand Name
DRILLSAW HIGHSPEED 200
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24668347
Report Number1220246-2026-01606
Device Sequence Number13072485
Product Code HWE
UDI-Device Identifier00888867184169
UDI-Public(01)00888867184169(11)240814(10)15302514
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILLSAW HIGHSPEED 200
Device Catalogue NumberAR-200
Device Lot Number15302514
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown